Coefficient bounds, neighborhood and partial sums problem for generalized Sakaguchi type functions

Bulut S., Damodaran N. P., Keerthı B. S.

Far East Journal of Mathematical Sciences, vol.101, no.9, pp.1863-1885, 2017 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 101 Issue: 9
  • Publication Date: 2017
  • Journal Name: Far East Journal of Mathematical Sciences
  • Journal Indexes: zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1863-1885
  • Kocaeli University Affiliated: Yes